# SDR DHLA20098053

- Difficulty date: September 21, 2009
- Submitted: October 31, 2009
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 86,313 hours, 31,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPEARS THAT AIRSTART NOZZLE IS HITTING HARD ON INTERNAL DOUBLER FLANGE AT STA 156.000.  REMOVED EXISTING REPAIR AND REWORK.  REMOVED AND REPLACED DOUBLER IAW NR D853-00271 REV IR DATED 09-09-09, DWG ED-4985 DATED 9-05-09 AND SRM 51-1-1 PG 1,13,17.
